We study a class of equations driven by nonlocal, possibly degenerate, integro-differential operators of differentiability order s ϵ (0,1) and summability growth p > 1, whose model is the fractional p-Laplacian with measurable coefficients. We prove that the minimum of the corresponding weak supersolutions is a weak supersolution as well.

A note on fractional supersolutions / Korvenpää, Janne; Kuusi, Tuomo; Palatucci, Giampiero. - In: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 1072-6691. - 2016:263(2016), pp. 1-9.

A note on fractional supersolutions

PALATUCCI, Giampiero
2016

Abstract

We study a class of equations driven by nonlocal, possibly degenerate, integro-differential operators of differentiability order s ϵ (0,1) and summability growth p > 1, whose model is the fractional p-Laplacian with measurable coefficients. We prove that the minimum of the corresponding weak supersolutions is a weak supersolution as well.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2816135
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 1
social impact